Can anyone help, suggest what the actual problem could be or even tell me if they have suffered similarly?
The Wednesday befor New Year (2007) I was diagnosed with a Kidney infection and pout on antibiotics for 7 days. The medication made me feel sick with indigestion if I consumed any milk but I managed to go without full fat milk for the week and now don't bother with it as my partner doesn't like it anyway.
Since the infection has cleared I've been suffering from chronic Nausea and vomiting which begins approx 10-15 minutes after I eat or drink anything at all.
My GP has taken, stool, water and blood samples and has even booked in an endoscope and ultrasound. Yet he admits he has no idea what is causing my discomfort.
I have PCOS if that could make iany difference?
Please help if you can.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?